# SDR FDEA201008032793

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,454 hours, 31,955 cycles
- Engine: Ge CF66D
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: ARB118714
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REFUELLING DOOR CUT OUT OTBD SUPPORT BEAM FOUND CRACKED.  REPAIRED IAW EA 8-5710-140442, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
